Alert archive / Montana / Red Flag Warnings in 2011

Red Flag Warning 4, NWS Billings, MT

September 19, 2011Sheridan County, Wyoming; 17 counties in Montana

NWS Billings, MT issued this red flag warning at Sep 19, 2011, 2:23 AM MDT for Sheridan County, Wyoming; 17 counties in Montana. It took effect at Sep 19, 2011, 12:00 PM MDT. It was in force for 9 hr. 9 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 19, 2011, 2:23 AM MDT (08:23 UTC)
In effect from
Sep 19, 2011, 12:00 PM MDT
Expired
Sep 19, 2011, 9:06 PM MDT
In force
9 hr
Issued by
NWS Billings, MT

Counties Big Horn County, MT, Carbon County, MT, Carter County, MT, Custer County, MT, Fallon County, MT, Gallatin County, MT, Golden Valley County, MT, Madison County, MT, Musselshell County, MT, Park County, MT, Powder River County, MT, Rosebud County, MT, Stillwater County, MT, Sweet Grass County, MT, Treasure County, MT, Wheatland County, MT, Yellowstone County, MT, Sheridan County, WY

The radar

The Billings radar (KBLX), 38 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 2:58 PM MDTNON-TSTM WND GST 63N Judith Gap, MT
Sep 19, 3:30 PM MDTNON-TSTM WND GST 603 N Ryegate, MTROOF BLOWN OFF HOUSE.
Sep 19, 4:29 PM MDTNON-TSTM WND GST 64Billings, MT
Sep 19, 5:10 PM MDTNON-TSTM WND GST 625 W Hathaway, MT
Sep 19, 6:01 PM MDTNON-TSTM WND GST 628 Ene Lame Deer, MT
Sep 19, 6:12 PM MDTNON-TSTM WND GST 59Billings, MT
Sep 19, 6:32 PM MDTNON-TSTM WND GST 63Sheridan, WY
Sep 19, 6:39 PM MDTNON-TSTM WND GST 6122 Sw Fort Smith, MT
Sep 19, 6:39 PM MDTNON-TSTM WND GST 65Ridgeway, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 8.4 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2011-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2011-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1649 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

414 
WWUS85 KBYZ 190823
RFWBYZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
223 AM MDT MON SEP 19 2011

MTZ124-125-127>133-WYZ274-192200-
/O.NEW.KBYZ.FW.W.0004.110919T1800Z-110920T0600Z/
WHEATLAND COUNTY/SWEET GRASS COUNTY-STILLWATER COUNTY-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-CUSTER COUNTY-
SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-SHERIDAN COUNTY-
223 AM MDT MON SEP 19 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT FOR LOW HUMIDITIES...STRONG GUSTY WINDS...AND WIND SHIFT
WITH A COLD FRONT FOR MOST OF SOUTH CENTRAL MONTANA...ALL OF
SOUTHEAST MONTANA...PARTS OF NORTHWEST SOUTH DAKOTA...AND PARTS
OF NORTH CENTRAL WYOMING...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT. 

* AFFECTED AREA...IN MONTANA...FIRE ZONES...124...125...127...128
                                            129...130...131...132
                                            133
                  IN WYOMING...FIRE ZONE....274

* IMPACTS...GUSTY WINDS WITH LOW RELATIVE HUMIDITIES...ALONG WITH
  A STRONG COLD FRONT LATE IN THE DAY...WILL GENERATE CRITICAL
  FIRE WEATHER CONDITIONS FOR GRASSLAND AREAS THIS AFTERNOON
  THROUGH LATE THIS EVENING.

* COLD FRONT...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE
  IN THE AFTERNOON INTO THE EARLY EVENING HOURS. 

* WIND...WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS OVER
  25 MPH AT TIMES WILL DEVELOP AHEAD OF THE COLD FRONT AROUND MID
  DAY. WINDS WILL SHIFT STRONGLY TO THE NORTHWEST AS THE COLD
  FRONT MOVES THROUGH WITH GUSTS OVER 40 MPH AT TIMES THROUGH THE
  EVENING HOURS. 

* HUMIDITY...RELATIVE HUMIDITIES OF 15 TO 25 PERCENT ARE EXPECTED
  THIS AFTERNOON AHEAD OF THE COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

MTZ123-126-192200-
/O.NEW.KBYZ.FW.W.0004.110919T1800Z-110920T0600Z/
GALLATIN NATIONAL FOREST-
BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
223 AM MDT MON SEP 19 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT FOR LOW HUMIDITIES...STRONG GUSTY WINDS...AND WIND SHIFT
WITH A COLD FRONT FOR PARTS OF SOUTH CENTRAL MONTANA BELOW 
6000 FEET...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT. 

* AFFECTED AREA...IN MONTANA...FIRE ZONES...123...126

* IMPACTS...STRONG WINDS...A STRONG COLD FRONT...AND LOW RELATIVE
  HUMIDITIES WILL IMPACT PORTIONS OF ZONES 123 AND 126 BELOW 6000
  FEET AND EAST OF GALLATIN COUNTY. THIS WILL CREATE CRITICAL FIRE
  WEATHER CONDITIONS FOR GRASSLAND AREAS THIS AFTERNOON THROUGH
  LATE THIS EVENING.

* COLD FRONT...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE
  IN THE AFTERNOON INTO THE EARLY EVENING HOURS. 

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER
  30 MPH AT TIMES WILL DEVELOP AHEAD OF THE COLD FRONT AROUND MID
  DAY. WINDS WILL SHIFT STRONGLY TO THE NORTHWEST AS THE COLD
  FRONT MOVES THROUGH WITH GUSTS OVER 40 MPH AT TIMES THROUGH THE
  EVENING HOURS. 

* HUMIDITY...RELATIVE HUMIDITIES OF 12 TO 22 PERCENT ARE EXPECTED
  THIS AFTERNOON AHEAD OF THE COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/BILLINGS
2 follow-up statements
305 
WWUS85 KBYZ 192017
RFWBYZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
217 PM MDT MON SEP 19 2011

MTZ124-125-127>133-WYZ274-200600-
/O.CON.KBYZ.FW.W.0004.000000T0000Z-110920T0600Z/
WHEATLAND COUNTY/SWEET GRASS COUNTY-STILLWATER COUNTY-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-CUSTER COUNTY-
SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-SHERIDAN COUNTY-
217 PM MDT MON SEP 19 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR LOW HUMIDITIES...STRONG GUSTY WINDS...AND WIND SHIFT WITH A
COLD FRONT FOR MOST OF SOUTH CENTRAL MONTANA...ALL OF SOUTHEAST
MONTANA...PARTS OF NORTHWEST SOUTH DAKOTA...AND PARTS OF NORTH
CENTRAL WYOMING...

* AFFECTED AREA...IN MONTANA...FIRE ZONES...124...125...127...128
                                            129...130...131...132
					    133	
                  IN WYOMING...FIRE ZONE....274

* IMPACTS...GUSTY WINDS WITH LOW RELATIVE HUMIDITIES...ALONG 
  WITH A STRONG COLD FRONT LATE THIS AFTERNOON...WILL GENERATE 
  CRITICAL FIRE WEATHER CONDITIONS FOR GRASSLAND AREAS THIS 
  AFTERNOON THROUGH LATE THIS EVENING. 

* COLD FRONT...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA 
  LATE IN THE AFTERNOON INTO THE EARLY EVENING HOURS. 

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER
  40 MPH AT TIMES WILL DEVELOP AHEAD OF AND ALONG THE COLD FRONT.
  WINDS WILL SHIFT STRONGLY TO THE NORTHWEST AS THE COLD
  FRONT MOVES THROUGH WITH GUSTS OVER 40 MPH AT TIMES THROUGH THE
  EVENING HOURS. 

* HUMIDITY...RELATIVE HUMIDITIES OF 15 TO 25 PERCENT ARE EXPECTED
  THIS AFTERNOON AHEAD OF THE COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

MTZ123-126-200600-
/O.CON.KBYZ.FW.W.0004.000000T0000Z-110920T0600Z/
GALLATIN NATIONAL FOREST-
BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
217 PM MDT MON SEP 19 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR LOW HUMIDITIES...STRONG GUSTY WINDS...AND WIND SHIFT WITH A
COLD FRONT FOR PARTS OF SOUTH CENTRAL MONTANA BELOW 6000 FEET...

* AFFECTED AREA...IN MONTANA...FIRE ZONES...123...126

* IMPACTS...STRONG WINDS...A STRONG COLD FRONT...AND LOW 
  RELATIVE HUMIDITIES WILL IMPACT PORTIONS OF ZONES 123 AND 126 
  BELOW 6000 FEET AND EAST OF GALLATIN COUNTY. THIS WILL CREATE 
  CRITICAL FIRE WEATHER CONDITIONS FOR GRASSLAND AREAS THIS 
  AFTERNOON THROUGH LATE THIS EVENING. 

* COLD FRONT...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA 
  LATE IN THE AFTERNOON INTO THE EARLY EVENING HOURS. 

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER
  40 MPH AT TIMES WILL DEVELOP AHEAD OF AND ALONG THE COLD FRONT. 
  WINDS WILL SHIFT STRONGLY TO THE NORTHWEST AS THE COLD
  FRONT MOVES THROUGH WITH GUSTS OVER 40 MPH AT TIMES THROUGH THE
  EVENING HOURS. 


* HUMIDITY...RELATIVE HUMIDITIES OF 12 TO 22 PERCENT ARE EXPECTED
  THIS AFTERNOON AHEAD OF THE COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/BILLINGS

HOOLEY
783 
WWUS85 KBYZ 200306
RFWBYZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
906 PM MDT MON SEP 19 2011

MTZ123>133-WYZ274-200415-
/O.CAN.KBYZ.FW.W.0004.000000T0000Z-110920T0600Z/
GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY-
STILLWATER COUNTY-
BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-CUSTER COUNTY-
SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-SHERIDAN COUNTY-
906 PM MDT MON SEP 19 2011

...RED FLAG WARNING IS CANCELLED... 

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE RED
FLAG WARNING. 

OCCASIONAL WIND GUSTS TO AROUND 30 MPH WILL BE POSSIBLE OVERNIGHT
EAST OF BILLINGS. OTHERWISE...RELATIVE HUMIDITIES HAD RECOVERED
INTO THE 40 TO 80 PERCENT RANGE THIS EVENING...AND WILL CONTINUE
TO CLIMB OVERNIGHT. DANGEROUS FIRE CONDITIONS WERE NO LONGER
EXPECTED SO THE RED FLAG WARNING HAS BEEN CANCELLED. 

$$

HTTP://WEATHER.GOV/BILLINGS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this red flag warning went out at Sep 18, 9:04 PM MDT, 5 hours 19 minutes earlier.

Area forecast discussion, Sep 18, 9:04 PM MDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
904 PM MDT SUN SEP 18 2011

.SHORT TERM...VALID FOR MON AND TUE...

MADE A QUICK UPDATE TONIGHT TO DROP THE MENTION OF SHOWERS OVER
THE BEARTOOTH MOUNTAINS AS THE ATMOSPHERE IS STABLE TONIGHT UNDER
UPPER LEVEL RIDGING. TWEAKED WINDS ACROSS THE WEST TO KEEP THEM
FAIRLY GUSTY OVERNIGHT DUE TO A TIGHT SURFACE PRESSURE GRADIENT.
ALSO DROPPED DEWPOINTS 5-10 DEGREES ACROSS PORTIONS OF THE EAST
TOMORROW AFTERNOON WITH WEST TO SOUTHWEST WINDS AHEAD OF THE
SURFACE COLD FRONT MIXING DRIER AIR IN FROM ALOFT. REST OF THE
FORECAST LOOKS TO BE ON TRACK. STC/TWH

PREVIOUS DISCUSSION...

EXPECT A QUIET NIGHT TONIGHT WITH JUST SOME MOUNTAIN SHOWERS
POSSIBLE DUE TO PACIFIC MOISTURE.

MODELS HAVE COME INTO AGREEMENT CONCERNING A STRONG COLD FRONT THAT
WILL MOVE THROUGH THE AREA ON MON. A SHORTWAVE MOVING ONTO THE BC
COAST THIS AFTERNOON...SEEN ON WATER VAPOR IMAGERY...WILL PUSH SE
INTO NW MT BY 18Z MON. THE WAVE WILL REACH ND MON EVENING. THIS
ENERGY WILL PUSH A STRONG COLD FRONT SE INTO THE FORECAST AREA MON
AFTERNOON. MODELS SHOWED STRONG GUSTY WINDS PRECEDING THE FRONT AND
CONTINUING BEHIND IT INTO MON EVENING WITH THE GFS SHOWING MUCH
STRONGER WINDS THAN THE WRF. A STRONG BAND OF FRONTOGENESIS WILL
ACCOMPANY THE QUICKLY MOVING FRONT ALONG WITH PLENTY OF MOISTURE...
AS PRECIPITABLE WATERS WERE EXPECTED TO APPROACH AN INCH. HAVE GONE
WITH A COMPROMISE BETWEEN THE GFS AND WRF FOR WIND SPEEDS WHICH WILL
SUPPORT A WINDY DAY AND EVENING. INCREASED POPS MON AFTERNOON WITH
LIKELIES IN THE FAR NW AREAS TAPERING TO SLIGHT CHANCE OVER SE MT.
TAPERED OFF PRECIPITATION CHANCES W OF KBIL AFTER 00Z TUE AND KEPT
CHANCE POPS FROM KBIL E AND S. WILL INCLUDE THE MENTION OF THUNDER
DUE TO A FEW HUNDRED JOULES OF CAPE.

BECAUSE OF THE STRENGTH OF THE FRONT...CONSIDERED A FIRE WEATHER
WATCH FOR MON INTO MON EVENING. HOWEVER...RELATIVE HUMIDITIES WILL
BE TOO HIGH TO SUPPORT DANGEROUS FIRE CONDITIONS ON MON...EVEN
THOUGH IT WILL BE WINDY AND TEMPERATURES WILL BE A LITTLE ABOVE
NORMAL. THUS CONSENSUS WAS NOT TO GO WITH A WATCH AND TO HANDLE THE
FIRE WEATHER FORECAST WITH HEADLINES HIGHLIGHTING THE FRONTAL
PASSAGE AND GUSTY WINDS.

ANOTHER WAVE WILL ROTATE INTO THE AREA EARLY TUE. CONTINUED LOW POPS
OVER SE MT AND ACROSS THE SOUTHERN TIER OF ZONES LATE MON NIGHT DUE
TO THE EXITING FIRST WAVE AND 700 MB FRONT. HAD SLIGHT CHANCE POPS
IN FAR EASTERN ZONES ON TUE DUE TO THE SECOND WAVE COMING INTO THE
AREA. MODELS ALSO SHOWED SOME MID-LEVEL DEFORMATION AND LINGERING
MOISTURE ACROSS THE FAR SOUTHERN ZONES...SO HAD SLIGHT CHANCE POPS
THERE. AIRMASS WILL DRY OUT TUE NIGHT SO NO POPS FOR THIS PERIOD.

AS FOR TEMPERATURES...LOWERED THEM SLIGHTLY ON MON DUE TO EXPECTED
CLOUDS AND PRECIPITATION. RAISED THEM SLIGHTLY ON TUE BASED ON
FORECAST MIXING. ARTHUR

.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...

MODELS IN GOOD AGREEMENT THROUGH THE EXTENDED PERIOD WEDNESDAY
INTO THE UPCOMING WEEKEND. NORTHERLY FLOW ALOFT WILL BE IN STORE
FOR WEDNESDAY BEFORE A STRONG RIDGE OF HIGH PRESSURE BEGINS TO
BUILD OVER THE NORTHERN ROCKIES. RIDGE AXIS PUSHES ACROSS THE
STATE EARLY THURSDAY AS HEIGHTS BUILD INTO FRIDAY. CENTER OF THE
HIGH PRESSURE BUILDS AND POSITIONS ITSELF OVER MONTANA AND
WYOMING INTO SATURDAY AND THEN THE DAKOTAS BY SUNDAY. AS A
RESULT...EXPECT MOSTLY SUNNY SKIES...DRY CONDITIONS AND MUCH
ABOVE NORMAL TEMPERATURES THURSDAY THROUGH SUNDAY WITH READINGS
IN THE LOWER TO MIDDLE 80S. HOOLEY

&&

.AVIATION...

VFR FLYING WEATHER IS EXPECTED THE REST OF THE NIGHT WITH A
MOSTLY CLEAR SKY. GUSTY SOUTHWEST WINDS ARE EXPECTED AT
LIVINGSTON. WINDS WILL DECREASE OVER THE REST OF THE AREA...BUT
INCREASE AGAIN LATE MORNING AHEAD OF A COLD FRONT. A STRONG COLD
FRONT WILL MOVE THROUGH THE AREA MONDAY AFTERNOON. THIS FRONT
WILL CAUSE A HAZARD TO AVIATION WITH WINDS SHIFTING QUICKLY TO
THE NORTHWEST AS IT MOVES THROUGH. WINDS WILL GUST TO 35KTS
BEHIND THE FRONT. TWH

&&

.PRELIMINARY POINT TEMP/POPS...

    MON     TUE     WED     THU     FRI     SAT     SUN
-----------------------------------------------------------
BIL 049/073 041/065 040/072 046/083 053/086 054/085 052/083
    04/T    31/U    00/U    00/U    00/U    01/U    11/U
LVM 045/075 034/067 033/074 041/081 046/084 047/083 045/077
    15/T    10/B    00/U    00/U    00/U    00/U    00/U
HDN 047/078 040/067 041/073 043/085 051/087 052/087 051/084
    03/T    30/U    00/U    00/U    00/U    01/U    01/U
MLS 048/075 042/065 039/071 044/083 052/087 055/087 053/084
    03/T    41/U    10/U    00/U    00/U    01/U    11/U
4BQ 045/077 039/063 037/067 041/081 047/086 050/086 049/082
    02/T    41/U    10/U    00/U    00/U    01/U    11/U
BHK 043/071 040/061 036/065 040/076 047/085 048/085 050/081
    02/T    52/T    10/U    00/U    00/U    01/U    11/U
SHR 043/073 038/062 037/069 040/081 045/084 046/083 046/076
    03/T    42/T    10/U    00/U    00/U    01/U    11/U

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.

&&

WEATHER.GOV/BILLINGS

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 5:50 PM MDTSpecial Weather StatementBYZSheridan55 min
Sep 19, 4:25 PM MDTSpecial Weather StatementBYZYellowstone50 min
Sep 19, 4:50 PM MDTSpecial Weather StatementBYZCarbon, Stillwater40 min
Sep 19, 4:59 PM MDTSpecial Weather StatementBYZRosebud46 min
Sep 19, 5:43 PM MDTSpecial Weather StatementBYZRosebud47 min

Nearby

Red Flag Warnings in Montana, 2011Red Flag Warnings in Wyoming, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.